JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME ESTIMATES FOR COMPACT HYPERSURFACES IN HYPERBOLIC SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME ESTIMATES FOR COMPACT HYPERSURFACES IN HYPERBOLIC SPACE
ETEMAD, AZAM;
  PDF(new window)
 Abstract
Let M be a compact hypersurface in hyperbolic space and let A be the area of M and V be the volume of the compact domain bounded by M. In this paper, we find a lower bound for in two cases, M has constant scalar curvature and M has constant mean curvature.
 Keywords
scalar curvature;mean curvature;hyperbolic space;Riemannian manifold;
 Language
English
 Cited by
 References
1.
K. R. Frensel, Stable Complete Surfaces with Constant Mean Curvature, Bol. Soc. Brasil. Mat. (N.S.) 27 (1996), no. 2, 129-144 crossref(new window)

2.
R. Reily, Applications of the Hessian operator in a Riemannian manifold, Indiana Univ. Math. J. 26 (1977), 459-472 crossref(new window)

3.
S. T. Yau, Problem Section, Seminar on Differential Geometry, Ann. of Math. Stud. 102 (1982)